# SDR AALA202305010125

- Difficulty date: April 21, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 63,234 hours, 25,853 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Part serial: 1933
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Part time: 28,451 hours, 11,930 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLAPS DID NOT EXTEND NORMALLY WITH HANDLE. USED ALTERNATE FLAPS SWITCH TO EXTEND FLAPS TO 15 DEGREES. NO ASYMMETRY NOTICED AT ANY TIME. FLAPS AND SLATS EXTENDED NORMALLY WITH ALTERNATE FLAP SWITCH. AIRCRAFT DECLARED AN EMERGENCY LANDING. REMOVED AND REPLACED RIGHT FLAP TRANSMITTER.
